# SDR FDEA201712283462

- Difficulty date: December 28, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 79,968 hours, 19,238 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bushing
- Condition: Loose
- Location: Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CURRENT B-CHECK, BUSHINGS WERE FOUND LOOSE. MX REPORTED LUG HOLE SIZES ARE THE SAME AS PREVIOUSLY REPORTED. COMPLIED WITH  EA 1-5230-143587 REV C.
